Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Baernstein, Albert, II, 1941-2014, author.

Title Embedding and multiplier theorems for H[superscript p](R[superscript n]) / A. Baernstein II and E.T. Sawyer.

Publication Info. Providence, Rhode Island : American Mathematical Society, 1985.
1985

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (90 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Volume 53, Number 318
Memoirs of the American Mathematical Society ; Volume 53, Number 318.
Note "January 1985, Volume 53, Number 318 (end of volume)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Hardy spaces.
Embeddings (Mathematics)
Multipliers (Mathematical analysis)
Genre/Form Electronic books.
Added Author Sawyer, E. T. (Eric T.), 1951- author.
Other Form: Print version: Baernstein, A. (Albert), 1941- Embedding and multiplier theorems for H[superscript p](R[superscript n]) Providence, Rhode Island : American Mathematical Society, c1985 iii, 82 pages Memoirs of the American Mathematical Society ; Volume 53, Number 318. 9780821823187 84024294
ISBN 9780821823187
9781470407315 (e-book)

 
    
Available items only